MathSciNet Relay Station
MathSciNet bibliographic data
MR1078491 (91k:54056) 54E35 (54C25)
Matoušek, Jiří Bi-Lipschitz embeddings into low-dimensional Euclidean spaces. Comment. Math. Univ. Carolin. 31 (1990), no. 3, 589–600.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement